# SDR ABXA20241001181

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,734 hours, 14,751 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B0266DB8424
- Condition: Fire
- Location: Zone 700
- Part time: 4,942 hours, 1,696 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

AS AC TAXIED INTO GATE MTX NOTICED  LH GEAR WAS SMOKING , MTX CALLED FOR FIRE RESCUE TO EXTINGUISH . AFTER ALL WAS GOOD AND BRAKES AND WHEELS COOLED MTX GROUNDED AC . MTX REPLACED REMOVED #1 AND #5 WHEELS AND BRAKES .. C/W B767 AMM 05-51-14 BRAKE TEMPS AT BLOCK IN WERE NOT OBSERVED ON EICAS B767 AMM SUBTASK CONDITIONAL INSPECTION IF FUSES MELTED 05-51-14-882-110 NO DEFECTS FOUND ON ANY AXEL ON LH TRUCK NO DEFECTS.   REPLACED #1 AND #5 WHEEL AND BRAKES IAW AMM 32-41-00 AND 32-45-00. C/W ANTI- SKID TEST PER B767 AMM 32-42-00-705-027 NO DEFECTS . C/W PARKING BRAKE OPS TEST IAW AMM 32-44-00-730-801  NO DEFECTS .C/W FLIR DIGITAL IMAGING SCAN OF LH MLG BRAKES AFTER HEAVY BRAKING PER 767 AMM 20-10-75-750-801 , ALL VALUES WITHIN LIMITS PER AMM 32-46-00 NO BRAKE WAS OVER 470 DEG C  OR LEVEL 5 .AC WAS RETURNED TO SERVICE.
